Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal symptoms! FaithT

Posted by Jiggitykid on September 1, 2004, at 15:44:32

In reply to Re: Effexor withdrawal symptoms!, posted by FaithT on September 1, 2004, at 15:20:42

Hi Faith,

I imagine you have, but just in case, I thought I'd throw it out there. Have you tried Christian counseling to lessen your fear? I suggest going to a licensed counselor and not a pastor. You need someone who has the proper training and compassion to help you deal with the fear. I hope this doesn't sound preachy, but you will only be free from the fear when you deal with it properly. Medicating it is just putting it off and actually letting it grow larger. Your fear is totally understandable, but the life that you have right now is being taken away not by the cancer, but by the fear of the cancer, and that's not much of a life. You deserve to live each day as a gift and not in fear. I know an excellent counselor in my area, but I have no idea where you are :-). I can recommend a website to help you find someone in your area. It is http://www.aapc.org/ , which is the website for the American Association of Pastoral Counselors.

Know that you are loved and in my prayers. Please take care of yourself, and deal with this fear from the root, not from a bottle.

> Dear Boatsie~
> I'm so sorry that you're having such a rough time. I did manage to get off of this med., as I posted before..but it's really hard. I am also dealing with the fear that has come back in regard to my diagnosis of Melanoma in July of 2002, and the fear of recurrence or metastisis,which haunts me. It's very tempting to go back on Effexor, to lessen the fear, but I just can't do it..not after what I went through with the withdrawl.
> So, you're not alone in your fight..It's a daily battle.
> Hugs, Faith~


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jiggitykid thread:12459
URL: http://www.dr-bob.org/babble/20040830/msgs/385328.html